?

Log in

Previous Entry | Next Entry

 i am COMPLETELY retarded, and should probably be removed from the human race to prevent us from getting any stupider. You know those warning labels on prescription drugs (ex; take with water, do not exceed 2 in 1 hr, etc)? Well, I recently had some surgery (appendicitus) done, and have to take some prescription-strength pain killers... And blatantly, on the front of the bottle, it says "TAKE WITH FOOD" in these massive letters. So I completely overlook that, and take one after eating nothing but a tiny scoop of ice cream in the last 4/5 hours. In about 15 minutes, I start falling over and getting EXTREMELY dizzy, to the point where I'm considering going up to my parents and recommending that they take me back to the hospital. I couldn't focus on anything, and the entire room was a blur unless I used all my eyeball energy to focus on it. Then I realise that there's a sticker on the bottle that says, predictabley, TAKE WITH FOOD. It also said 'CAUTION: MAY CAUSE DIZZINESS" So now I feel like a complete retard. I had some spaghetti, and I'm alot better now, but still. DEE-DEE-DEE.

irresponsibly yours, Jen

Tags: